Sum rules via large deviations

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01980575
Contributor : Fabrice Gamboa <>
Submitted on : Monday, January 14, 2019 - 3:15:40 PM
Last modification on : Thursday, February 7, 2019 - 3:30:30 PM

Identifiers

  • HAL Id : hal-01980575, version 1

Citation

Fabrice Gamboa, Jan Nagel, Alain Rouault. Sum rules via large deviations. Journal of Functional Analysis, Elsevier, 2016, 270 (2), pp.509-559. ⟨hal-01980575⟩

Share

Metrics

Record views

10